# SDR SWAA2022021434459

- Difficulty date: April 3, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 60,724 hours, 35,222 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT CORRODED. / REMOVED AND REPLACED RUDDER BALANCE WEIGHT PER CMM 55-40-09
